A simple proof for the existence of exponentially balanced Gray codes

I Nengah Suparta

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)1-5
Number of pages5
JournalThe Electronic Journal of Combinatorics
Volume12
Issue number1
Publication statusPublished - 2005

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • academic journal papers
  • ZX CWTS JFIS < 1.00

Cite this